# SDR REXA2018122071265

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FWD FACING EMERGENCY LIGHT INOP.
CONNECTED CONNECTOR P63/J63, P56/J56 IAW CRJ 200 WDM 33-51-00 AND ESPM 20-17-00 RESEATED EMER LIGHT CHARGER BATTERY CONNECTOR IAW CRJ 200 WDM 33-51-00 AND ESPM 20-17-00 OPS TEST GOOD IW CRJ 200 AMM 33-51-00. AAR TECH RE-13, INSP A-330
